# SDR USAA2010012990217

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 65,599 hours, 29,253 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 605 - PHX - EEL - SEAT ROW 22 LEFT EMERGENCY LIGHT HAS BROKEN WIRE AT CONNECTOR.  MAINTENANCE REMOVED AND REPLACED TERMINAL LUGS AT CONNECTOR ROW 22 LEFT.
